# SDR UALA2011012500409

- Difficulty date: January 25, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,742 hours, 22,797 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CREW REPORT: DOOR 1L SLIDE ARMED LIGHT IS NOT ILLUMINATED WITH DOOR ARMED. REPLACED LENS CAP ASSY, CHECKS OK.
